Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A generalization of the Siegel-Walfisz theorem


Author: Larry Joel Goldstein
Journal: Trans. Amer. Math. Soc. 149 (1970), 417-429
MSC: Primary 10.65
DOI: https://doi.org/10.1090/S0002-9947-1970-0274416-6
MathSciNet review: 0274416
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The uniform prime number theorem for primes in arithmetic progressions is generalized to the setting of Hecke L-series.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.65

Retrieve articles in all journals with MSC: 10.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0274416-6
Keywords: Number field, zeta function, grössencharacter, prime number theorem
Article copyright: © Copyright 1970 American Mathematical Society